Alert archive / Minnesota / Winter Weather Advisories in 2016

Winter Weather Advisory 13, NWS La Crosse, WI

November 22, 20167 counties in Minnesota

NWS La Crosse, WI issued this winter weather advisory at Nov 22, 2016, 7:38 AM CST for 7 counties in Minnesota. It was in force for 3 hr.

The area

The counties it named.

The facts

Issued
Nov 22, 2016, 7:38 AM CST (13:38 UTC)
Expired
Nov 22, 2016, 11:00 AM CST
In force
3 hr
Issued by
NWS La Crosse, WI

Counties Dodge County, MN, Fillmore County, MN, Houston County, MN, Mower County, MN, Olmsted County, MN, Wabasha County, MN, Winona County, MN

The radar

The La Crosse radar (KARX), 84 km from the middle of the area, began a volume at 13:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 1.6 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2016-11-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2016-11-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 140 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1401 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
140 m²/s²
0-3 km storm-relative helicity
209 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

641 
WWUS43 KARX 221338
WSWARX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE LA CROSSE WI
738 AM CST TUE NOV 22 2016

...ACCUMULATING SNOW TO IMPACT THE AREA THIS EVENING THROUGH
WEDNESDAY...

.A STORM SYSTEM WILL PUSH SNOW INTO THE AREA THIS EVENING...
MIXING AT TIMES WITH RAIN THROUGH WEDNESDAY. TOTAL SNOW
ACCUMULATIONS FROM THIS EVENING THROUGH WEDNESDAY LOOKS TO BE IN
THE 1 TO 3 INCH RANGE WHICH WILL IMPACT TRAVEL. BEFORE THE SNOW
ARRIVES...A PERIOD OF SNOW...SLEET...FREEZING RAIN...AND RAIN IS
EXPECTED ACROSS SOUTHEAST MINNESOTA THIS MORNING WHICH MAY ALSO
IMPACT TRAVEL.

MNZ079-086>088-094>096-221700-
/O.NEW.KARX.WW.Y.0013.161122T1338Z-161122T1700Z/
WABASHA-DODGE-OLMSTED-WINONA-MOWER-FILLMORE-HOUSTON-
INCLUDING THE CITIES OF...WABASHA...DODGE CENTER...ROCHESTER...
WINONA...AUSTIN...PRESTON...CALEDONIA
738 AM CST TUE NOV 22 2016

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 11 AM CST THIS
MORNING...

THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A WINTER
WEATHER ADVISORY FOR MIXED PRECIPITATION...WHICH IS IN EFFECT
UNTIL 11 AM CST THIS MORNING.

* A MIX OF SLEET...FREEZING RAIN...AND SOME SNOW WILL IMPACT MUCH
  OF SOUTHEAST MINNESOTA THROUGH LATE MORNING.

* TOTAL ACCUMULATION WILL BE LIGHT BUT WITH ROAD TEMPERATURES NEAR
  OR BELOW FREEZING...ICY SPOTS ON ROADS AND HAZARDOUS TRAVEL ARE
  EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR
FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR
SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

&&

$$

WIZ017-029-222200-
/O.CON.KARX.WW.Y.0012.161123T0000Z-161124T0000Z/
TAYLOR-CLARK-
INCLUDING THE CITIES OF...MEDFORD...NEILLSVILLE
738 AM CST TUE NOV 22 2016

...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 6 PM THIS
EVENING TO 6 PM CST WEDNESDAY...

* LOOK FOR SNOW TO PUSH INTO THE AREA THIS EVENING...MIXING AT 
  TIMES WITH RAIN THROUGH WEDNESDAY. 

* THE HEAVIEST SNOWFALL RATES WILL OCCUR BETWEEN MIDNIGHT AND 6 
  AM WEDNESDAY. 

* TOTAL WET SNOW ACCUMULATIONS OF 1 TO 3 INCHES ARE EXPECTED.

* LOOK FOR REDUCED VISIBILITIES AT TIMES AND PLAN ON SLIPPERY 
  ROAD CONDITIONS...INCLUDING DURING THE MORNING COMMUTE ON 
  WEDNESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET OR
FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR
SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING. THE LATEST ROAD CONDITIONS FOR THE STATE YOU ARE CALLING
FROM CAN BE OBTAINED BY CALLING 5 1 1.

&&

$$

LAWRENCE
2 follow-up statements
636 
WWUS43 KARX 221534
WSWARX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE LA CROSSE WI
934 AM CST TUE NOV 22 2016

...ACCUMULATING SNOW TO IMPACT THE AREA THIS EVENING THROUGH
WEDNESDAY...

.A WINTRY MIX OF SLEET...FREEZING RAIN...SNOW AND RAIN WILL
CONTINUE ACROSS PORTIONS OF SOUTHEAST MINNESOTA THIS MORNING. THIS
MAY CAUSE SLIPPERY SPOTS AND IMPACT TRAVEL THROUGH LATE THIS
MORNING. THE PRECIPITATION WILL BE MOSTLY SNOW MIXING WITH RAIN
AT TIMES ALONG AND NORTH OF INTERSTATE 94 THIS EVENING AND
CONTINUE INTO WEDNESDAY. TOTAL SNOW ACCUMULATIONS FROM THIS
EVENING THROUGH WEDNESDAY WILL BE IN THE 1 TO 3 INCH RANGE WHICH
WILL IMPACT TRAVEL.

WIZ017-029-222345-
/O.CON.KARX.WW.Y.0012.161123T0000Z-161124T0000Z/
TAYLOR-CLARK-
INCLUDING THE CITIES OF...MEDFORD...NEILLSVILLE
934 AM CST TUE NOV 22 2016

...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 6 PM THIS
EVENING TO 6 PM CST WEDNESDAY...

* LOOK FOR SNOW TO PUSH INTO THE AREA THIS EVENING...MIXING AT 
  TIMES WITH RAIN THROUGH WEDNESDAY. 

* THE HEAVIEST SNOWFALL RATES WILL OCCUR BETWEEN MIDNIGHT AND 6 
  AM WEDNESDAY. 

* TOTAL WET SNOW ACCUMULATIONS OF 1 TO 3 INCHES ARE EXPECTED.

* LOOK FOR REDUCED VISIBILITIES AT TIMES AND PLAN ON SLIPPERY 
  ROAD CONDITIONS...INCLUDING DURING THE MORNING COMMUTE ON 
  WEDNESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET OR
FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR
SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING. THE LATEST ROAD CONDITIONS FOR THE STATE YOU ARE CALLING
FROM CAN BE OBTAINED BY CALLING 5 1 1.

&&

$$

MNZ079-086>088-094>096-221700-
/O.CON.KARX.WW.Y.0013.000000T0000Z-161122T1700Z/
WABASHA-DODGE-OLMSTED-WINONA-MOWER-FILLMORE-HOUSTON-
INCLUDING THE CITIES OF...WABASHA...DODGE CENTER...ROCHESTER...
WINONA...AUSTIN...PRESTON...CALEDONIA
934 AM CST TUE NOV 22 2016

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 11 AM CST THIS
MORNING...

* A MIX OF SLEET...FREEZING RAIN...AND SOME SNOW WILL IMPACT 
  MUCH OF SOUTHEAST MINNESOTA THROUGH LATE MORNING. 

* TOTAL ACCUMULATION WILL BE LIGHT BUT WITH ROAD TEMPERATURES 
  NEAR OR BELOW FREEZING...ICY SPOTS ON ROADS AND HAZARDOUS 
  TRAVEL ARE EXPECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR
FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR
SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

&&

$$

DTJ
111 
WWUS43 KARX 221658
WSWARX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE LA CROSSE WI
1058 AM CST TUE NOV 22 2016

...ACCUMULATING SNOW TO IMPACT THE AREA THIS EVENING THROUGH
WEDNESDAY...

.THE WINTER WEATHER ADVISORY ACROSS SOUTHEAST MINNESOTA WILL BE
ALLOWED TO EXPIRE AT 11 AM CST. A FEW SLICK SPOTS ARE STILL
POSSIBLE ON AREA ROADWAYS THROUGH THE AFTERNOON. 

OTHERWISE...THE WINTER WEATHER ADVISORY IS STILL IN EFFECT THIS
EVENING THROUGH WEDNESDAY FOR AREAS NORTHEAST OF INTERSTATE 94. 
PRECIPITATION WILL BE MOSTLY SNOW MIXING WITH RAIN AT TIMES ALONG
AND NORTH OF INTERSTATE 94 THIS EVENING AND CONTINUE INTO
WEDNESDAY. TOTAL SNOW ACCUMULATIONS THROUGH WEDNESDAY WILL BE IN
THE 1 TO 3 INCH RANGE WHICH WILL IMPACT TRAVEL.

MNZ079-086>088-094>096-221800-
/O.EXP.KARX.WW.Y.0013.000000T0000Z-161122T1700Z/
WABASHA-DODGE-OLMSTED-WINONA-MOWER-FILLMORE-HOUSTON-
INCLUDING THE CITIES OF...WABASHA...DODGE CENTER...ROCHESTER...
WINONA...AUSTIN...PRESTON...CALEDONIA
1058 AM CST TUE NOV 22 2016

...WINTER WEATHER ADVISORY WILL EXPIRE AT 11 AM CST THIS
MORNING...

TEMPERATURES ARE AT OR SLIGHTLY ABOVE FREEZING...WHICH IS
EXPECTED TO LIMIT ADDITIONAL FREEZING PRECIPITATION LATE THIS
MORNING AND AFTERNOON ACROSS SOUTHEAST MINNESOTA. A FEW SLICK
SPOTS ARE SILL POSSIBLE ON AREA ROADWAYS...SO MOTORISTS SHOULD
CONTINUE TO USE CAUTION WHEN TRAVELING TODAY. 

$$

WIZ017-029-230100-
/O.CON.KARX.WW.Y.0012.161123T0000Z-161124T0000Z/
TAYLOR-CLARK-
INCLUDING THE CITIES OF...MEDFORD...NEILLSVILLE
1058 AM CST TUE NOV 22 2016

...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 6 PM THIS
EVENING TO 6 PM CST WEDNESDAY...

* LOOK FOR SNOW TO PUSH INTO THE AREA THIS EVENING...MIXING AT 
  TIMES WITH RAIN THROUGH WEDNESDAY. 

* THE HEAVIEST SNOWFALL RATES WILL OCCUR BETWEEN MIDNIGHT AND 6 
  AM WEDNESDAY. 

* TOTAL WET SNOW ACCUMULATIONS OF 1 TO 3 INCHES ARE EXPECTED.

* LOOK FOR REDUCED VISIBILITIES AT TIMES AND PLAN ON SLIPPERY 
  ROAD CONDITIONS...INCLUDING DURING THE MORNING COMMUTE ON 
  WEDNESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET OR
FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR
SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING. THE LATEST ROAD CONDITIONS FOR THE STATE YOU ARE CALLING
FROM CAN BE OBTAINED BY CALLING 5 1 1.

&&

$$

ROGERS

What forecasters said that day

The local office's own words before this winter weather advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this winter weather advisory went out at Nov 22, 5:38 AM CST, 2 hours earlier.

Area forecast discussion, Nov 22, 5:38 AM CST, 2 hours before
Area Forecast Discussion
National Weather Service La Crosse WI
538 AM CST Tue Nov 22 2016

.SHORT TERM...(Today through Wednesday night)
Issued at 309 AM CST Tue Nov 22 2016

Forecast remains very challenging this morning...dealing with storm
system impacting the area today through Wednesday. Main challenge
will be precipitation types with tricky vertical temperature profile.

As of 3 am...Water vapor imagery coupled with RAP 500mb height
analysis showing trough of low pressure moving northeast out of the
Colorado Rockies. Push of 850mb moisture transport/isentropic
upglide ahead of the trough was producing a band of rain and
rain/sleet mix out across southwestern MN through northern IA per
radar/surface obs.

Look for this band of precipitation to continue lifting northward
into areas mainly along/west of the Mississippi through the morning
hours. However, there is a lot of dry air to overcome as it moves
northeast...so not sure how extensive precipitation will be. That
being said, latest forecast vertical temperature profiles indicate
precipitation type could be tricky as it rotates through with a
wintry mix of snow/rain/sleet and even some patchy freezing rain
where surface temperatures are cold enough...all possible. Will keep
a close eye on this and its impact on morning commute.

Mid-level trough and deepening surface low lifts through the Central
Plains toward the region this afternoon into tonight...increasing
moisture transport/broad isentropic lift into our area for
progressively heavier precipitation. Again, forecast thermal
profiles are a bit tricky...with realized surface precipitation
riding on surface temperatures and precipitation rates. Appears areas
south of I-90 will see mainly rain with a wintry mix along I-
90...and mostly snow north of I-94. Expecting 1-2 inches of snowfall
across Clark/Taylor counties tonight. Mid-level trough/surface low
continue to move east through the region Wednesday...with
precipitation winding down from west to east through the afternoon.
Could see another inch of snowfall across Clark/Taylor counties for
a total of 2-3 inches for the event. As such, have hoisted a Winter
Weather Advisory for Clark/Taylor counties from 6 pm this evening
through 6 pm Wednesday. Will have the dayshift keep an eye on
surface temperatures today/potential for mixy/freezing precipitation
types between the I-90/94 corridors which may warrant an Advisory as
well.

Precipitation looks to diminish rapidly Wednesday evening as the
trough/low pulls toward the Great Lakes Region.

.LONG TERM...(Thursday through Monday)
Issued at 309 AM CST Tue Nov 22 2016

Thanksgiving Day looks to be mostly cloudy with stratus trapped
under a subsidence inversion as surface ridge of high pressure
builds in from the Plains. Plan on highs in the 35-40 degree range.

There will be the potential for some light snow Thursday night as
another mid-level trough moves out of the Plains and across the
Upper Mississippi River region.

Looks dry from Friday through Saturday night as a ridge of high
pressure drifts across the region. High temperatures Friday will be
right around normal in the middle 30s/lower 40s, and then a bit
above normal Saturday topping off in the upper 30s to the upper 40s.

A good chance of precipitation returns Sunday afternoon through
Monday as low pressure tracks out of the Rockies and across the
region. Confidence on precipitation type is a bit low at this point
due to the uncertain track of this system.

&&

.AVIATION...(For the 12Z TAFS through 12Z Wednesday morning)
Issued at 538 AM CST Tue Nov 22 2016

Tricky forecast when it comes to precipitation type, especially
for RST tonight. First things first, initial batch of
precipitation is working toward the area and will impact RST
roughly 13-16Z with a wintry mix of precip types but overall VFR
conditions. That batch of precip is expected to wane with eastward
extent, so no mention for LSE just yet. We should catch a brief
break into early afternoon before a more robust round of
precipitation arrives through late afternoon and evening. This
should be mostly rain for LSE (maybe some snow at the onset?) and
may briefly be more of a mix at RST before changing to mainly rain
as we lose ice in the clouds and develop a warm nose aloft.
However, surface temperatures will be key, as readings will likely
be in the 32-34F range, suggesting there is some small potential
for freezing rain. Confidence not nearly high enough in that
regard to include a mention of FZRA yet, but something to watch
very closely. Ceilings should tank down to IFR range through the
night, with winds mainly from the southeast becoming gusty 20-25
knots today, especially at RST.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...Winter Weather Advisory from 6 PM this evening to 6 PM CST
     Wednesday for WIZ017-029.

MN...None.
IA...None.
&&

SHORT TERM...DAS
LONG TERM...DAS
AVIATION...Lawrence
Hazardous weather outlook, Nov 22, 4:40 AM CST, 2 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LA CROSSE WI
440 AM CST TUE NOV 22 2016

WIZ017-029-231200-
TAYLOR-CLARK-
440 AM CST TUE NOV 22 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

A WINTER WEATHER ADVISORY IS IN EFFECT FROM 6 PM THIS EVENING
THROUGH 6 PM WEDNESDAY.

SNOWFALL OF 1 TO 2 INCHES IS EXPECTED TONIGHT WITH SOME IMPACT TO
TRAVEL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

PLAN ON ANOTHER INCH OF SNOWFALL THROUGH THE DAY WEDNESDAY WHICH
COULD IMPACT TRAVEL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED. HOWEVER...ANY SNOWFALL
REPORTS WOULD BE APPRECIATED.

.EMERGENCY MANAGEMENT COORDINATION...

NO WEBINAR IS SCHEDULED.

MNZ079-086>088-WIZ032>034-041>044-231200-
WABASHA-DODGE-OLMSTED-WINONA-BUFFALO-TREMPEALEAU-JACKSON-
LA CROSSE-MONROE-JUNEAU-ADAMS-
440 AM CST TUE NOV 22 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
MINNESOTA...AND SOUTHWEST INTO CENTRAL WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

A LIGHT WINTRY MIX OF PRECIPITATION IS LIKELY WEST OF THE
MISSISSIPPI RIVER INCLUDING THE POSSIBILITY OF SOME PATCHY
FREEZING RAIN WHERE ROAD AND SURFACE TEMPERATURES ARE COLD ENOUGH.
THIS WILL LIKELY IMPACT THE MORNING COMMUTE.

A RAIN AND SNOW MIX WILL PUSH INTO THE AREA LATER THIS AFTERNOON
CONTINUING INTO TONIGHT...WITH PERHAPS SOME PATCHY FREEZING RAIN
AS WELL WHERE ROAD AND SURFACE TEMPERATURES ARE COLD ENOUGH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED. HOWEVER...ANY SNOWFALL OR
PRECIPITATION TYPE REPORTS WOULD BE APPRECIATED.

.EMERGENCY MANAGEMENT COORDINATION...

NO WEBINAR IS SCHEDULED.

IAZ008>011-018-019-029-030-MNZ094>096-WIZ053>055-061-231200-
MITCHELL-HOWARD-WINNESHIEK-ALLAMAKEE-FLOYD-CHICKASAW-FAYETTE-
CLAYTON-MOWER-FILLMORE-HOUSTON-VERNON-CRAWFORD-RICHLAND-GRANT-
440 AM CST TUE NOV 22 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
IOWA...SOUTHEAST MINNESOTA AND FAR SOUTHWEST WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

.EMERGENCY MANAGEMENT COORDINATION...

NO WEBINAR IS SCHEDULED.

DAS

In the hours before

Special weather statement, Nov 22, 2:50 AM CST, 4 hours 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
250 AM CST TUE NOV 22 2016

IAZ008-009-018-019-MNZ086-094-221200-
MITCHELL-HOWARD-FLOYD-CHICKASAW-DODGE-MOWER-
INCLUDING THE CITIES OF...OSAGE...CRESCO...CHARLES CITY...
NEW HAMPTON...DODGE CENTER...AUSTIN
250 AM CST TUE NOV 22 2016

...LIGHT WINTRY MIX DEVELOPING THROUGH SUNRISE...

AN AREA OF MIXED LIGHT SNOW...RAIN...AND EVEN POSSIBLY FREEZING
RAIN WILL DEVELOP ACROSS PORTIONS OF NORTHEAST IOWA AND SOUTHEAST
MINNESOTA THROUGH SUNRISE. WITH TEMPERATURES NEAR FREEZING...ANY
UNTREATED ROADS AND SIDEWALKS MAY DEVELOP A THIN COATING OF SNOW
OR ICE. PLAN AHEAD AND BE AWARE OF THE POTENTIAL FOR SLICK
TRAVEL THIS MORNING.

LAWRENCE
Special weather statement, Nov 22, 5:28 AM CST, 2 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
528 AM CST TUE NOV 22 2016

IAZ008-009-MNZ079-086-087-094-095-221400-
MITCHELL-HOWARD-WABASHA-DODGE-OLMSTED-MOWER-FILLMORE-
INCLUDING THE CITIES OF...OSAGE...CRESCO...WABASHA...
DODGE CENTER...ROCHESTER...AUSTIN...PRESTON
528 AM CST TUE NOV 22 2016

...LIGHT WINTRY MIX EXPECTED THROUGH 8 AM...

AN AREA OF MIXED LIGHT SNOW...RAIN...SLEET...AND EVEN POSSIBLY A
LITTLE FREEZING RAIN WILL IMPACT PORTIONS OF SOUTHEAST MINNESOTA
AND NORTHEAST IOWA THROUGH 8 AM THIS MORNING. THE BEST POTENTIAL
FOR WINTRY PRECIPITATION WILL BE FOUND FOR AREAS NEAR AND WEST OF
HIGHWAY 63...INCLUDING THE AUSTIN AND ROCHESTER MINNESOTA METRO
AREAS. WITH TEMPERATURES NEAR FREEZING...UNTREATED ROADS AND
SIDEWALKS MAY DEVELOP A THIN COATING OF SNOW OR ICE. PLAN AHEAD
AND BE AWARE OF THE POTENTIAL FOR SLICK TRAVEL THROUGH THE MORNING
COMMUTE.

LAWRENCE

The office that day

Everything else NWS La Crosse, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 22, 3:08 AM CSTWinter Weather AdvisoryARXWabasha36 hr

Nearby

Winter Weather Advisories in Minnesota, 2016Every winter weather advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.